Can I take Vyvanse 40mg and Lexapro (escitalopram) 10mg together?

Vyvanse/Lexapro. Besides some stomach upset/headaches, combination is safe, as long as prescribed & monitore by physician.
Usually. Many patients who need add medications like vyvanse also need an ssri like Lexapro (escitalopram) or zoloft. If they are prescribed then there is not a problem. If they are not prescribed for you then the answer is no. Do not take someone else's medication or try combinations on your own.

Related Questions

I take 60 mg of Vyvanse along with 30 mg of Lexapro (escitalopram) daily. What is the likelihood of developing serotonin syndrome? How deadly is it?

Vyvanse (lisdexamfetamine) If u have been on the medications foa a while and tolerating them well, unlikely. Let your prescriber be aware of your concerns. Read more...
Not likely. If you are asking if the combination of vyvanse and Lexapro (escitalopram) would be more likely than Lexapro (escitalopram) alone to cause serotonin syndrome, i would say 'no': vyvanse's effect doesn't involve serotonin. Statistically, use of large amounts of one med or the combined use of several meds which increase serotonin could lead to S.S. A 30mg dose of Lexapro (escitalopram) shouldn't - but combining that w. Other sero. Meds could. Read more...